# SDR DLL13960756

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ind Line
- Condition: Leaking
- Location: Hyd Temp Line
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SYSTEM C-HYD QTY INDICATOR DROPPED TO 1 QUARTER WITH QTY LIGHT AND HYD SYS ANNUNICATOR LIGHT.  FOUND IND FITTING FOR TEMP LINE PULLED AWAY FROM HARD LINE.  INSTALLED NEW FARREL AND SWEDGED.
